# SDR AALA202409037779

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 67,222 hours, 33,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT POSITION 1 IS NOT SEALED AND IT IS NOT WORKING PROPERLY. REMOVED AND REPLACED BATTERY FOR FLIGHT ATTENDANT FLASHLIGHT POSITION 1 AND SAFETY SEALED FLASHLIGHT IN PLACE PER CMM 25-60-02.
